UNIGE document Scientific Article
previous document  unige:80767  next document
add to browser collection
Title

A simple method for predicting distributions by means of covariates with examples from welfare and health economics

Authors
Dai, Jing
Zucchini, Walter
Published in Swiss Journal of Economics and Statistics. 2016, vol. 152, p. 49-80
Full text
Article (Preprint) (730 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
DAI, Jing, SPERLICH, Stefan Andréas, ZUCCHINI, Walter. A simple method for predicting distributions by means of covariates with examples from welfare and health economics. In: Swiss Journal of Economics and Statistics, 2016, vol. 152, p. 49-80. https://archive-ouverte.unige.ch/unige:80767

171 hits

4 downloads

Update

Deposited on : 2016-02-19

Export document
Format :
Citation style :